MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with 2 bd phaseal¿ protector p14 leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter, translated from french to english: when sampling for product 515100 - when the product was sampled and then returned to the field a leak occurred.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary : no photos or physical samples that display the reported issue were provided for investigation.A device history review was performed for reported lot 2209119, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this reported issue.Retained samples of the same lot were used for additional evaluation.The product was visually inspected, no damage or defects were observed.Functional testing was performed, connecting the protectors to a vial using the m12 assembly fixture, then to an injector and syringe per the instructions for use provided with the product.In all cases liquid was able to be drawn from the vial, no leakages between the protector and vial or any other components were observed, and the product functioned as intended.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device, all records were reviewed for the reported lot and results were found to be acceptable.Based on our quality team's investigation, we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR P14
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16482225
Report Number3003152976-2023-00041
Device Sequence Number7671784
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public00382905151002
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515100
Device Lot Number2209119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown